# SDR SWAA2021112930988

- Difficulty date: October 16, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N777QC
- Make and model: Boeing 737
- Aircraft serial: 30592
- Aircraft time: 68,673 hours, 40,726 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Broken
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: MEGAPHONE LOCATED AT L1 WINDSCREEN HAS HANDLE BROKEN ; / [01] REMOVED AND REPLACED MEGAPHONE LOCATED AT L1 WINDSCREEN AS PER DWG: 25600001.; [02] VERIFIED STEP 1
